# SDR HEEA966455

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Part number: 7665001801103
- Condition: Leaking
- Location: Gear Blow Down
- Part time: 148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTLE LEAKING THROUGH HEAD VALVE ASSEMBLY.
